# SDR IPXA2019011837993

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5377834723700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C FWD CARGO FLOOR SUPPORT WEB (SHEAR PLATE) IS CRACKED AT FR 27 ABOVE STRINGER 44R. REMOVED AND REPLACED CRACKED FWD CARGO FLOOR SUPPORT WEB (SHEAR PLATE) AT FR 27 ABOVE STRINGER 44R IAW SRM 51-40-21. (MINOR)
